# SDR DHL2003753002

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  FIRST OBSERVER'S SHOULDER HARNESS CAME LOOSE FROM BUCKLE.2)  INSTALLED BUCKLE ON FIRST OBSERVER'S SHOULDER HARNESS. OPS CHECKED NORMAL.
